Export 4 results:
Author Keyword Type [ Year(Asc)]
Filters: First Letter Of Keyword is O and Author is L. Praly  [Clear All Filters]
[57] R. G. Sanfelice, and L. Praly "Convergence of Nonlinear Observers on $\mathbbR^n$ with a Riemannian Metric (Part I)", IEEE Transactions on Automatic Control, vol. 57, no. 7, pp. 1709–1722, July, 2012. PDF icon 57.pdf (302.49 KB)
[39] R. G. Sanfelice, and L. Praly "Nonlinear Observer Design with an Appropriate Riemannian Metric", Proc. 48th IEEE Conference on Decision and Control and 28th Chinese Control Conference, pp. 6514–6519, 2009. PDF icon 39.pdf (104.63 KB)